0
TECHNICAL PAPERS

Sliding Mode Control of Discrete-Time Systems

[+] Author and Article Information
A. Jafari Koshkouei, A. S. I. Zinober

Department of Applied Mathematics, The University of Sheffield, Sheffield S10 2TN, United Kingdom

J. Dyn. Sys., Meas., Control 122(4), 793-802 (Feb 09, 2000) (10 pages) doi:10.1115/1.1321266 History: Received February 09, 2000
Copyright © 2000 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
(a) Sliding lattice hyperplane; (b) ideal discrete-time sliding mode
Grahic Jump Location
The responses of Example 7.1
Grahic Jump Location
The responses of Example 7.2
Grahic Jump Location
The responses of Example 7.3
Grahic Jump Location
The responses of Example 7.4
Grahic Jump Location
The response of Example 7.5

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In